Allergic reaction to glaucoma eye drops

Allergic reaction to glaucoma eye drops

M155/0607 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 34.9MB

Downloadable file size: 1.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Allergic reaction to glaucoma eye drops. The reaction to the drug has caused the inflammation around this 82-year-old man's eyes. The eye drops were being used in an attempt to control the intraocular pressure seen in glaucoma.

Release details: Model release available. Property release not required.

Keywords: 80s, 82, abnormal, adult, allergic reaction, allergy, caucasian, clinical, close-up, condition, conjunctiva, detail, disease, disorder, drops, drug reaction, drug-induced, eighties, elderly, eye, eye drop, eyes, glaucoma, healthcare, human, human body, inflammation, intraocular pressure, male, man, medical, medicine, ocular, old, ophthalmic, ophthalmology, patient, people, person, rash, side-effect, unhealthy, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.